Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 149, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 2, 2025, 7:17 PM EDT for 4 counties in Georgia. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2025, 7:17 PM EDT (23:17 UTC)
- Expired
- May 2, 2025, 8:15 PM EDT
- In force
- 58 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fannin County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 2, 5:40 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1206 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 698 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
990
WUUS52 KFFC 022317
SVRFFC
GAC111-129-213-313-030015-
/O.NEW.KFFC.SV.W.0149.250502T2317Z-250503T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
717 PM EDT Fri May 2 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Murray County in northwestern Georgia...
Whitfield County in northwestern Georgia...
Northwestern Gordon County in northwestern Georgia...
Northwestern Fannin County in north central Georgia...
* Until 815 PM EDT.
* At 717 PM EDT, severe thunderstorms were located along a line
extending from Cohutta to near Lake Marvin, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Dalton, Chatsworth, Varnell, Eton, Cohutta, Resaca, Crandall,
Sumac, Ramhurst, Jones Mill, Gregory, Cohutta Wilderness, Tilton,
Conasauga Lake, Tennga, Mill Creek, Beaverdale, Dawnville, Cisco,
and Fort Mountain State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3499 8445 3485 8455 3485 8462 3482 8458
3479 8461 3478 8464 3471 8466 3459 8475
3459 8506 3465 8505 3472 8505 3499 8496
TIME...MOT...LOC 2317Z 274DEG 30KT 3496 8494 3460 8508
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$2 follow-up statements
959
WWUS52 KFFC 022344
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
744 PM EDT Fri May 2 2025
GAC111-129-213-313-030015-
/O.CON.KFFC.SV.W.0149.000000T0000Z-250503T0015Z/
Murray GA-Whitfield GA-Gordon GA-Fannin GA-
744 PM EDT Fri May 2 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR MURRAY...SOUTHEASTERN WHITFIELD...NORTH CENTRAL GORDON AND
NORTHWESTERN FANNIN COUNTIES...
At 743 PM EDT, severe thunderstorms were located along a line
extending from near Cisco to Audubon, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Dalton, Chatsworth, Eton, Crandall, Conasauga Lake, Ramhurst, Jones
Mill, Fort Mountain State Park, Cohutta Wilderness, Nickelsville,
North Georgia Speedway, and Tilton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3499 8445 3485 8455 3485 8462 3482 8458
3479 8461 3478 8464 3471 8466 3459 8475
3460 8498 3468 8493 3476 8484 3498 8470
TIME...MOT...LOC 2343Z 274DEG 30KT 3494 8468 3458 8482
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$606
WWUS52 KFFC 030008
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
808 PM EDT Fri May 2 2025
GAC111-129-213-313-030018-
/O.EXP.KFFC.SV.W.0149.000000T0000Z-250503T0015Z/
Murray GA-Whitfield GA-Gordon GA-Fannin GA-
808 PM EDT Fri May 2 2025
...THE SEVERE THUNDERSTORM WARNING FOR MURRAY...SOUTHEASTERN
WHITFIELD...NORTH CENTRAL GORDON AND NORTHWESTERN FANNIN COUNTIES
WILL EXPIRE AT 815 PM EDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
north central and northwestern Georgia.
&&
LAT...LON 3499 8445 3485 8455 3485 8462 3482 8458
3479 8461 3478 8464 3471 8466 3459 8475
3460 8498 3468 8493 3476 8484 3498 8470
TIME...MOT...LOC 0008Z 274DEG 30KT 3493 8443 3457 8457
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:05 PM EDT, 4 hours 12 minutes earlier.
Area forecast discussion, May 2, 3:05 PM EDT, 4 hours 12 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 305 PM EDT Fri May 2 2025 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This evening through Saturday) Issued at 304 PM EDT Fri May 2 2025 Key Messages: - Thunderstorms are ongoing across portions of far north Georgia this afternoon, which are capable of producing hail and damaging wind gusts. - Another round of thunderstorms and potential severe weather is expected to enter north Georgia this evening into tonight - More widespread rain is forecast on Saturday, especially to the north of I-85. An Enhanced Risk (level 3 of 5) from SPC remains in place across the far northwest corner of the area, in Dade, Walker, Chattooga, Floyd, and Catoosa counties with a Slight Risk (level 2 of 5) across far north Georgia. Isolated thunderstorms have begun to develop across north Georgia, roughly to the north of I-20. High temperatures this afternoon are expected to rise into the mid to upper 80s this afternoon. Considering these aforementioned high temperatures and dewpoints in the 60s, SBCAPE values will largely peak between 2000- 3000 J/kg this afternoon. With 700-500 mb lapse rates between 6.5-7 C/km across north Georgia, these storms will be capable of producing gusty winds and hail, with hail up to 1 inch already observed. As a cold front advances into west TN late this afternoon into the evening, another round of thunderstorms will arrive as an organized line of storms moves into far northwest Georgia. With strong surface- based instability and 0-6 km bulk shear values around 40 kts, damaging wind gusts will be the primary threat with any severe thunderstorms associated with this complex. Furthermore, hi-res guidance indicates 30-35 kts of 0-1 km shear along with 0-1 km storm relative helicity between 100-150 m2/s2 across portions of extreme northwest Georgia and ahead of the frontal boundary in the hours around sunset. Here, a brief tornado or two cannot be ruled out if all ingredients are in alignment this evening. The cold front itself will advance into the state late tonight and into early Saturday afternoon. Once it pushes further into Georgia, it will begin to slow as the parent low pressure system and better upper level support move away to the northeast. As such, most of the models have it losing steam and stalling by the time it reaches the metro Atlanta area. The boundary will provide a focus for showers and thunderstorms, with likely to categorical PoPs forecast by the afternoon and into the evening. High temperatures will be limited to the 70s roughly along and north of I-85 and in the 80s to the south with lesser cloud cover and a later onset time for precipitation. A few storms will once again be capable of becoming strong to severe, capable of producing damaging wind gusts and hail. A Marginal Risk (level 1 of 5) has been diagnosed across the entire forecast area. Rainfall totals through Saturday are forecast to range from 1-2 inches roughly along and north of the I-85 corridor, with locally higher amounts possible with stronger storms that occur. Rainfall amounts will then be progressively lower to the south and east. King && .LONG TERM... (Sunday morning through next Thursday) Issued at 304 PM EDT Fri May 2 2025 No major changes made to the extended forecast. An upper low will be slowly moving NE across the Mid MS and Ohio Valley Regions Sun through Tue. At the surface, showers and thunderstorms will likely be ongoing Sunday morning as a result of a cold front moving through. Progression of this system is trending slightly slower per latest guidance so depending on how far the front progresses, there may be lingering shower and thunderstorm chances Sunday afternoon across portions of east-central GA. Isolated strong to severe thunderstorms cannot be ruled out during peak heating. The upper low becomes more centered over the Ohio Valley and the surface front largely southeast of the forecast area by Monday. Again, depending on how far the front progressions far east-central GA may still see isolated thunder chances Monday afternoon. Drier and cooler conditions will kick off the work week. As mentioned in previous forecasts, an omega block type pattern looks to set up -- ridge across the Central US and a low on either side -- which will promote drier and cooler conditions. Confidence remains low as to where exactly the eastern low and central ridge set up but as a general rule of thumb with northerly flow and a surface high set up mostly dry and cool conditions will prevail early next week. Beyond midweek models begin to diverge, though unsettled weather looks to return late next week. Forecast daytime temperatures will start off in the 70s to low 80s and gradually warm back up into the upper 70s to mid 80s by the end of the period. Forecast lows dip into the 40s to low 50s Monday morning becoming more mild with lows in the 50s and 60s by midweek. 01 && .AVIATION... (18Z TAFS) Issued at 157 PM EDT Fri May 2 2025 Scattered thunderstorms are ongoing to the north of I-20, including around RYY and AHN. A TEMPO for TSRA is also being carried at ATL from 20-23Z this afternoon. Outside of thunderstorms, conditions will be VFR this afternoon with a cu field between 035-050. As a cold front advances closer to north GA, a line of showers and thunderstorms is anticipated to move across north Georgia between 00-06Z, though some uncertainty remains with the exact timing. Precipitation chances will become more widespread and ceilings will lower to MVFR across the area Saturday afternoon. Winds will be SW at 5-10 kts through the period, with occasional gusts of 15-20 kts this afternoon. //ATL Confidence...18Z Update... Medium confidence on wx timing. High confidence on all other elements. King && .PRELIMINARY POINT TEMPS/POPS... Athens 61 80 57 76 / 20 70 80 20 Atlanta 62 76 57 74 / 30 90 70 10 Blairsville 56 71 50 69 / 70 90 80 20 Cartersville 59 74 52 72 / 50 90 60 10 Columbus 62 79 58 77 / 10 80 80 10 Gainesville 61 76 56 72 / 40 80 80 10 Macon 62 84 60 79 / 10 60 90 20 Rome 59 74 52 72 / 60 90 50 10 Peachtree City 59 77 54 75 / 20 80 80 10 Vidalia 65 88 64 82 / 10 50 80 50 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...King LONG TERM....01 AVIATION...King
Hazardous weather outlook, May 2, 6:35 PM EDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 635 PM EDT Fri May 2 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-032245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 635 PM EDT Fri May 2 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... A line of thunderstorms is forecast to impact portions of north Georgia this evening into tonight. Some, if not many, storms will be severe, with damaging wind gusts up to 60 mph and hail up to the size of a quarter. A Severe Thunderstorm Watch is in effect until 11 PM tonight for portions of north Georgia. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Scattered thunderstorms are expected across north and central Georgia over the weekend, with the greatest potential for severe storms expected on Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight, but Spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta.
In the hours before
Local storm report, May 2, 5:46 PM EDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
546 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM Hail Trion 34.54N 85.31W
05/02/2025 E0.70 Inch Chattooga GA Emergency Mngr
Dime sized hail reported near the Trion
Recreation Center.
&&Special weather statement, May 2, 5:57 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
557 PM EDT Fri May 2 2025
GAZ001>004-022230-
Whitfield GA-Catoosa GA-Walker GA-Dade GA-
557 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of Catoosa,
northwestern Walker and northeastern Dade Counties through 630 PM
EDT...
At 556 PM EDT, a strong thunderstorm was over Cooper Heights, or 8
miles northwest of Lafayette, moving northeast at 40 mph.
HAZARD...Nickel sized hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to exposed surfaces is possible.
Locations impacted include...
Ringgold, Fort Oglethorpe, Rossville, Chickamauga, Lookout Mountain,
Chattanooga Valley, Lakeview, Indian Springs, Graysville, Blue
Spring, Wildwood, Fairview, Boynton, Chattanooga Valley, Cloudland
Canyon State Park, and Cooper Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northwestern Georgia.
&&
LAT...LON 3487 8503 3487 8522 3472 8533 3478 8550
3498 8543 3499 8496
TIME...MOT...LOC 2156Z 215DEG 37KT 3481 8537
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPHLocal storm report, May 2, 6:24 PM EDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
624 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM Hail 1 SSE Lookout Mountain 34.97N 85.35W
05/02/2025 E0.75 Inch Walker GA Amateur Radio
Estimated penny sized hail along Fairy Dell
Trail.
&&Special weather statement, May 2, 6:31 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 PM EDT Fri May 2 2025
GAZ023-022300-
Hall GA-
631 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of northeastern Hall
County through 700 PM EDT...
At 631 PM EDT, a strong thunderstorm was over Gainesville, moving
north at 15 mph.
HAZARD...Up to 40 mph wind, dime sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Clermont, and Murrayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3442 8366 3426 8377 3429 8391 3447 8392
3447 8391 3446 8391 3446 8389 3447 8388
3448 8378
TIME...MOT...LOC 2231Z 193DEG 14KT 3431 8385
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHLocal storm report, May 2, 6:58 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
658 PM EDT Fri May 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM Hail 1 ENE Fort Oglethorpe 34.96N 85.24W
05/02/2025 E0.25 Inch Catoosa GA Amateur Radio
Multiple reports of pea-sized hail near
Colony Circle and Cloud Springs Road.
&&Special weather statement, May 2, 7:06 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
706 PM EDT Fri May 2 2025
GAZ023-024-022330-
Banks GA-Hall GA-
706 PM EDT Fri May 2 2025
...A strong thunderstorm will impact portions of west central Banks
and northeastern Hall Counties through 730 PM EDT...
At 705 PM EDT, a strong thunderstorm was near Clermont, or near
Gainesville, moving northeast at 15 mph.
HAZARD...Up to 40 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Lula, and Clermont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3450 8378 3450 8367 3444 8362 3443 8361
3444 8361 3442 8359 3431 8370 3436 8386
3450 8382 3450 8379 3451 8378
TIME...MOT...LOC 2305Z 216DEG 12KT 3438 8378
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 11:24 AM EDT | Special Weather Statement | FFC | White | 36 min |
| May 2, 11:41 AM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| May 2, 11:43 AM EDT | Special Weather Statement | FFC | Cherokee | 32 min |
| May 2, 11:44 AM EDT | Special Weather Statement | FFC | Fannin | 31 min |
| May 2, 12:05 PM EDT | Special Weather Statement | FFC | Paulding | 25 min |
| May 2, 12:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| May 2, 12:13 PM EDT | Special Weather Statement | FFC | White | 32 min |
| May 2, 12:22 PM EDT | Special Weather Statement | FFC | Fannin | 23 min |
| May 2, 12:31 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| May 2, 12:37 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton | 23 min |
| May 2, 12:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| May 2, 12:52 PM EDT | Special Weather Statement | FFC | Dawson | 23 min |
| May 2, 12:54 PM EDT | Severe Thunderstorm Warning | FFC | Forsyth, Fulton, Gwinnett, Hall | 32 min |
| May 2, 12:55 PM EDT | Special Weather Statement | FFC | Cherokee | 35 min |
| May 2, 1:01 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 44 min |
| May 2, 1:04 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| May 2, 1:07 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 38 min |
| May 2, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Pickens | 34 min |
| May 2, 1:19 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin | 41 min |
| May 2, 1:38 PM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 2, 1:44 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| May 2, 1:47 PM EDT | Special Weather Statement | FFC | Gordon | 28 min |
| May 2, 1:54 PM EDT | Special Weather Statement | FFC | Lumpkin | 36 min |
| May 2, 1:56 PM EDT | Special Weather Statement | FFC | Gordon | 34 min |
| May 2, 2:09 PM EDT | Special Weather Statement | FFC | Cherokee | 36 min |
| May 2, 2:11 PM EDT | Special Weather Statement | FFC | Union | 34 min |
| May 2, 2:12 PM EDT | Special Weather Statement | FFC | Towns | 33 min |
| May 2, 2:15 PM EDT | Special Weather Statement | FFC | Gilmer | 30 min |
| May 2, 2:17 PM EDT | Special Weather Statement | FFC | Cherokee | 28 min |
| May 2, 2:18 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| May 2, 2:20 PM EDT | Special Weather Statement | FFC | Towns | 25 min |
| May 2, 2:21 PM EDT | Special Weather Statement | FFC | Towns | 24 min |
| May 2, 2:22 PM EDT | Special Weather Statement | FFC | Gilmer | 38 min |
| May 2, 2:46 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 44 min |
| May 2, 2:50 PM EDT | Special Weather Statement | FFC | Pickens | 40 min |
| May 2, 3:04 PM EDT | Special Weather Statement | FFC | Clarke | 26 min |
| May 2, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Jackson, Madison | 47 min |
| May 2, 3:23 PM EDT | Special Weather Statement | FFC | Walker | 37 min |
| May 2, 3:30 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| May 2, 4:00 PM EDT | Special Weather Statement | FFC | Madison | 30 min |
| May 2, 4:38 PM EDT | Special Weather Statement | FFC | Gordon | 37 min |
| May 2, 5:00 PM EDT | Special Weather Statement | FFC | Walker | 30 min |
| May 2, 5:06 PM EDT | Special Weather Statement | FFC | Dade | 24 min |
| May 2, 5:32 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 25 min |
| May 2, 5:57 PM EDT | Special Weather Statement | FFC | Catoosa | 33 min |
| May 2, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 38 min |
| May 2, 6:31 PM EDT | Special Weather Statement | FFC | Hall | 29 min |
| May 2, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 41 min |
| May 2, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 53 min |
| May 2, 6:59 PM EDT | Severe Thunderstorm Warning | FFC | Walker | 31 min |
| May 2, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 59 min |
| May 2, 7:06 PM EDT | Special Weather Statement | FFC | Hall | 24 min |
| May 2, 7:32 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| May 2, 7:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Gordon, Pickens | 39 min |
| May 2, 7:38 PM EDT | Special Weather Statement | FFC | Union | 37 min |
| May 2, 7:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| May 2, 7:42 PM EDT | Special Weather Statement | FFC | White | 33 min |
| May 2, 7:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 60 min |
| May 2, 7:54 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin | 36 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.